# SDR AWXA0001108

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: EO261CF18
- Condition: Broken
- Location: Seat 26l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26 DID NOT ILLUMINATE DURING TEST. REPAIRED BROKEN WIRE AT SEAT 26 LEFT
